# SDR SWAA2022020428447

- Difficulty date: December 8, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Elongated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB; 1 EA ELONGATED HOLE; AT STAB STA 111.10 LWR CHORD; OB FLANGE; 19TH HOLE FROM FRONT SPAR; MARKED / HOLE AT STAB STATION 111.10 WAS STEPPED UP TO 0.196 IAW ACO 723031 STEP 4.B.(3).(D)-(E) HOLE IS NO LONGER ELONGATED
